The irreducibility of the space of curves of given genus

  • P. Deligne
  • D. Mumford
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [Ab]
    S. Abhyankar, Resolution of singularities of arithmetical surfaces,Proc. Conf. on Arith. Alg. Geom. at Purdue. 1963.Google Scholar
  2. [A1]
    M. Artin, The implicit function theorem in algebraic geometry,Proc. Colloq. Alg. Geom., Bombay, 1968.Google Scholar
  3. [A2]
    M. Artin, Some numerical criteria for contractibility,Am. J. Math.,84 (1962), p. 485.MATHCrossRefGoogle Scholar
  4. [B]
    J. Benabou, Thèse, Paris, 1966.Google Scholar
  5. [E]
    F. Enriques andChisini,Teoria geometrica delle equazioni e delle funzioni algebriche, Bologna, 1918.Google Scholar
  6. [F]
    W. Fulton, Hurwitz schemes and irreducibility of moduli of algebraic curves,Ann. of Math. (forthcoming).Google Scholar
  7. [G]
    J. Giraud,Cohomologie non abélienne, University of Columbia.Google Scholar
  8. [Gr]
    A. Grothendieck, Techniques de descente et théorèmes d’existence en géométrie algébrique, IV,Sem. Bourbaki,221, 1960–1961.Google Scholar
  9. [H]
    R. Hartshorne, Residues and Duality,Springer Lecture Notes,20, 1966.Google Scholar
  10. [K]
    D. Knutson, Algebraic spaces,Thesis, M.I.T., 1968.Google Scholar
  11. [Li]
    J. Lipman, Rational singularities,Publ. Math. I.H.E.S., no 36 (1969).Google Scholar
  12. [L]
    M. Lichtenbaum, Curves over discrete valuation rings,Am. J. Math.,90 (1968), p. 380.MATHCrossRefGoogle Scholar
  13. [Ma]
    W. Manger, Die Klassen von topologischen Abbildungen einer geschlossenen Fläche auf sich,Math. Zeit.,44 (1939), p. 541.CrossRefGoogle Scholar
  14. [M1]
    D. Mumford,Geometric Invariant Theory, Springer-Verlag, 1965.Google Scholar
  15. [M2]
    D. Mumford,Notes on seminar on moduli problems, Supplementary mimeographed notes printed at A.M.S. Woods Hole Summer Institute, 1964.Google Scholar
  16. [M3]
    D. Mumford, Picard groups of moduli problems,Proc. Conf. on Arith. Alg. Geom. at Purdue, 1963.Google Scholar
  17. [N]
    A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux,Publ. Math. I.H.E.S., no 21.Google Scholar
  18. [R]
    M. Raynaud, Spécialisation du foncteur de Picard,Comptes rendus Acad. Sci.,264, p. 941 and p. 1001.Google Scholar
  19. [Š]
    I. Šafarevich, Lectures on minimal models,Tata Institute Lectures notes, Bombay, 1966.Google Scholar
  20. [Sc]
    M. Schlessinger,Thesis, Harvard.Google Scholar
  21. [S]
    J.-P. Serre,Rigidité du foncteur de Jacobi d’échelon n ≥ 3, app. à l’exposé 17 du séminaire Cartan 60/61.Google Scholar
  22. [Se]
    F. Severi andLöffler,Vorlesungen über algebraische Geometrie, Teubner, 1924.Google Scholar
  23. [W]
    A. Weil, Modules des surfaces de Riemann,Sém. Bourbaki, 168, 1957–58.Google Scholar

Copyright information

© Publications mathématiques de l’I.H.É.S 1969

Authors and Affiliations

  • P. Deligne
  • D. Mumford

There are no affiliations available

Personalised recommendations